# SDR AALA202306261240

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 23,542 hours, 10,682 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON WALK AROUND DISCOVERED APROXIMATE 6 INCH GREEN ROPE WITH A LOOP ON THE END OUTSIDE THE AIRCRAFT AT 2L DOOR. MAINTENANCE INSTALLED L2 DOOR SLIDE LANYARD PER AMM 25-62-44.
